A remark on the Ahlfors-Lehto univalence criterion

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this note, we will prove the Ahlfors-Lehto univalence criterion in a general form. This enables us to deduce lower estimates of the inner radius of univalence for an arbitrary quasidisk in terms of a given quasiconformal reflection.

Original languageEnglish
Pages (from-to)151-161
Number of pages11
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Issue number1
Publication statusPublished - 2002 Nov 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A remark on the Ahlfors-Lehto univalence criterion'. Together they form a unique fingerprint.

Cite this